# SDR 97ZZZX966

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2074S
- Make and model: Cessna T210L
- Aircraft serial: 21061041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 12121282
- Condition: Cracked
- Location: Tail Assy Rt
- Part time: 3,694 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A REPLACEMENT OF A TAIL TIE-DOWN RING AND AFT TAIL CONE BULKHEAD ASSY, P/N 1212130-2 AT STA 230.187, CRACKS WERE FOUND ON BOTH LT AND RT SUPPORT BRACKETS.  THESE BRACKETS ARE PART OF THE HORIZONTAL STABILIZER SUPPORT ON AFT SIDE UNDER P/N 1212128-1 AND DASH 2. THE CRACK LOOKS LIKE IT WAS CAUSED BY TOO MUCH CLEARANCE BETWEEN SUPPORT BRACKET P/N 1212128-1 AND HORIZONTAL STABILIZER AFT BRACKET P/N 12324000-1.  NEW  PARTS WILL BE INSTALLED WITH PARTICULAR ATTENTION TO CLEARANCE BETWEEN PARTS.
